# SDR IPXA2023011189777

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,456 hours, 15,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drum
- Condition: Out Of Alignment
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PUSH BACK,  RECEIVED LEVEL 1 ALERT FOR CABIN DOOR FWD L.  RESULTED IN BLOCK TURN BACK.  FOUND CABLE DRUMS OUT OF ALIGNMENT. ALIGNED DRUMS AND REPLACED DRIVE CHAINS IAW AMM 52-11-02.
